MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD 46; SHOULDER METALLIC HEAD

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD 46; SHOULDER METALLIC HEAD
Model Number 04.01.0093
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 06/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 june 2021: lot 189736: (b)(4) items manufactured and released on 28-mar-2019.Expiration date: 2024-mar-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar event has been reported for this lot.Additional devices involved: batch reviews performed on 11 june 2021: anatomical shoulder system 04.01.0089 double eccenter (k170910) lot 1902185: (b)(4) items manufactured and released on 28-jun-2019.Expiration date: 2024-jun-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar event has been reported for this lot.Anatomical shoulder system 04.01.0026 humeral anatomical metaphysis - cementless - 135° - 9 (k170910) lot 1906624: (b)(4) items manufactured and released on 15-nov-2019.Expiration date: 2024-nov-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar event has been reported for this lot.Anatomical shoulder system 04.01.0133 hc pegged glenoid ø50 (k170910) lot 184441: (b)(4) items manufactured and released on 4-feb-2019.Expiration date: 2024-gen-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold.No other similar event has been reported for this lot.
 
Event or Problem Description
1 year and 5 months after the primary surgery the patient came in reporting pain due to a failed subscapularis and the cause is unknown.The surgeon revised the humeral head, humeral anatomic metaphysis, double eccenter, and hc pegged glenoid.The surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD 46
Common Device Name
SHOULDER METALLIC HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12098250
Report Number3005180920-2021-00528
Device Sequence Number4259819
Product Code KWS
UDI-Device Identifier07630040713160
UDI-Public07630040713160
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Model Number04.01.0093
Device Catalogue Number04.01.0093
Device Lot Number189736
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;